# SDR IPXA09557648

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE.  FOUND CAPT NR 2 WINDOW OUT OF RIG.  REMOVED TRIM PANELS TO ACCESS MECHANISM FOR ADJUSTMENT PER MM 56-11-04-1.  ADJUSTED PER MM 56-11-02-5.
